Translator Disclaimer
1 March 2015 Results on Uniqueness of Solutions for a Generalized Second Order Differential Equation
Author Affiliations +
Abstract

We present two theorems concerning uniqueness of solutions for second order ordinary differential equations that have a generalized left-hand side with initial conditions. Despite the fact that the hypotheses are weak, the theorems cover a large number of cases and the proofs are not especially complicated.

Journal of the Kentucky Academy of Science
Daniel C. Biles "Results on Uniqueness of Solutions for a Generalized Second Order Differential Equation," Journal of the Kentucky Academy of Science 76(1), 43-46, (1 March 2015). https://doi.org/10.3101/1098-7096-76.1.43
Published: 1 March 2015
JOURNAL ARTICLE
4 PAGES


SHARE
ARTICLE IMPACT
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top